# SDR R61A201405280702

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 10,933 hours, 10,828 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE LT GEAR DOOR OPENED AND THE LIGHT CAME ON.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE RAN ENGINES AND PERFORMED OPS CHECK IAW AMM.  NO DEFECTS NOTED AND ACFT IS GOOD FOR SERVICE.
